# SDR SB06092

- Difficulty date: September 15, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543140
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

CLT  FLT 9215  EN-ROUTE JAX TO CLT.  DURING MAINTENANCE FERRY FLIGHT FROM JAX TO CLT, THE FORWARD RT WINDSHIELD CRACKED WITH ELECTRICAL ARCING.  FLIGHT CONTINUED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FORWARD RT WINDSHIELD.
